# SDR AALA2018042659017

- Difficulty date: April 23, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N114NN
- Make and model: Airbus A321-231
- Aircraft serial: 6046
- Aircraft time: 14,848 hours, 3,008 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Detached
- Location: Slide Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLASTIC LENS THAT COVERS THE SLIDE PRESSURE INDICATOR ON OVERHEAD PANEL ABOVE FLIGHT ATTENDANT JUMPSEAT AT THE L2 DOOR FELL OFF.  THE LENS WAS REINSTALLED IAW MM 25-61-00. OK FOR SERVICE.
